# SDR UIEA2024040500235

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 83,306 hours, 11,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULGE-SKIN, LOWER FACE OF RH WING T/E FORE FLAP L/E FRONT SPAR LOWER CHORD AREA, WBL 242 AND WBL 244( 1. PERFORM PERMANENT REPAIR AT RH WING T/E INBD FORE FLAP LOWER SURFACE WBL 242 ~ WBL 244 IAW EGAT EI T2024A57M-752 REV 1. 2. CONDITION CHECK IS SATISFACTORY )
